# SDR FDEA201307081496

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Cracked
- Location: Bs 1641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1641, LONGERON 12L FOUND CRACKED.   REPAIRED IAW EA 1-5310-T0301233, PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
